MathSciNet Relay Station
MathSciNet bibliographic data
MR1799846 46L05 (46L07 47A63 81S25)
Bhatia, Rajendra; Davis, Chandler More operator versions of the Schwarz inequality. Comm. Math. Phys. 215 (2000), no. 2, 239–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement